# SDR SWIA2020033049534

- Difficulty date: March 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM/FLOOR SUPPORT BEAM CLIP CRACKED, O/B LBL9.   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED FS 280 FLOOR BEAM CLIP AT OTBD AT LBL9 WITH NEW CLIP REF REO 601R-53-11-926 REV -B DATED 2006-05-10. SEE CONTINUE CARD FOR FUTHER DTAILS. COMPLIED WITH 51-900-1003-SKY.
